I got my af last night my Dr want me to add metformin to my clomid this cycle I started the metformin last night almost immediately I start get stomach pain not cramps from af but pain the diarrhea sorry for tmi I know is a side effect but does it go away I need to increase my does in a week then again in another week I don't want it to get any worse any advice
It should get better soon once your body adjusts. Eating sugary foods gives me side effects. I have no side effects as long as I eat low carb and avoid alcohol. Also, make sure to take it right when you start eating, or right before, not on an empty stomach.
Why are you on metformin? Do you have pcos? I was on metformin too and don't remember having any side effects. I guess once it adjusts to your body you might feel better. Also, there are good chances of getting pregnant while taking clomid with metformin.
HI I have PCOS but lost 6 kilos and actaully fell pregnant with out the metformin but I didnt know i was already pregnant and started taking it my doc told me to stay on it for 16 weeks and so i did and i did have a bit of diarrhea but it seemed to just go away and yes i found if i ate to much sugar it was worse.It is a matter of ur body getting used to it good luck :-)
I became very weak and tired on glucaphage...also had diarrhea for fisrt week and then went away...getting ready to start back on it tongith actually for my next FET. Oh goodie(: Best of luck...I have heard amazing results from glucaphage. my last round of IVF i was on it for weeks prior and had excellence results of embryos compared to previous cyces!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.